# SDR W6JA20150723004

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N412AP
- Make and model: Gulstm 200
- Aircraft serial: 102
- Aircraft time: 3,418 hours, 1,879 cycles
- Engine: Pwc PW306A
- Engine time: 3,204 hours, 1,793 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 350, EICAS DISPLAYED RT BLEED AIR LEA.  FOLLOWED QRH STEP BY STEP BUT EICAS MSG REMAINED ILLUMINATED.  QRH DIRECTED CREW TO SHUTDOWN RT NR 2 ENG & LAND AS SOON AS POSSIBLE.  CREW & PAX OBSERVED AN UNUSUAL BURNING OIL SMELL.  CREW THEN DECLARED AN EMER WITH ATC & REQUESTED A LOWER ALTITUDE.  EICAS REMAINED ILLUMINATED UNTIL BELOW 10,000 FEET MSL.  ACFT LANDED SAFELY & UNEVENTFULLY.  PERFORMING TROUBLESHOOTING & CORRECTIVE ACTION.  WILL PROVIDE UPDATE ON NEXT REPORT.  RIGHT EEC FILES WERE DOWNLOADED FOR EVALUATION. NO DISCREPANCIES WERE FOUND. ENGINES WERE RUN AT TAKE-OFF POWER AND NO BLEED LEAK NOTED AT RIGHT ENGINE, RIGHT PYLON, AND ACM AREAS. BURNING SMELL WAS RELATED TO THE CREW SELECTING EMERGENCY AIR. AIRCRAFT WAS RETURNED TO SERVICE.
